# SDR USAA20100611EM024

- Difficulty date: June 9, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: 3A38821
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE AGENT HAD TROUBLE CLOSING THE MAIN CABIN DOOR, FOUND THE DOOR SLIDE DEACTIVATION PIN JAMMING THE DOOR AT FLOOR LEVEL.  MAINTENANCE REMOVED THE PIN AND INSPECTED THE DOOR AREA.  THE AIRCRAFT WAS RELEASED PER EA 115452 WITH PIN MISSING FROM L1 DOOR, INSTALLED PLACARD STATING PIN IS MISSING AND TO USE A PIN FROM ANOTHER LOCATION IF NECESSARY.  PIN IS TO BE INSTALLED IN DOOR AND PLACARD REMOVED.
